MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Catalog Number SYRSI101292
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the safety part is not staying locked.Keeps sliding it down, making it not safety".
 
Additional Manufacturer Narrative
The reporting facility indicated that the safety mechanism of the needle "is not staying locked", and the reported issue was that the safety part "keeps sliding it down, making it not safety".Medline received safety insulin syringe with needle samples; visual inspection found no visible defects or cosmetic damage and no manufacturing defects, and functional testing found the safety shield remained locked as intended.The complaint was not confirmed, and the cause code description was not confirmed with received sample.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications; there were no reports of patient injury or indications of nonconforming product based on the investigation report.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50870622
Report Number1417592-2026-49096
Device Sequence Number13106500
Product Code MEG
UDI-Device Identifier30888277657292
UDI-Public30888277657292
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRSI101292
Device Lot Number20888277657295
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown